# SDR CALA2022091902412

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737
- Aircraft serial: 42182
- Aircraft time: 24,810 hours, 8,828 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Seat 21abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK- EMER EXIT PATHWAY LIGHTS AT SEAT 21 ABC LENSES MISSING. REPLACED LENSES OPS CHECKED OK. VERIFIED CORRECT LENS COLOR AND OPS OF EMER EXIT PATHWAY LIGHTS @ SEAT 21 ABC.
